Table of Contents
Magnetic Separation News
Volume 1 (1984), Issue 3, Pages 151-165
http://dx.doi.org/10.1155/1984/48016

A New Mathematical Model for the Performance of Axial Magnetic Filters

Low Temperature Laboratory, Helsinki University of Technology, Espoo 15 02150 , Finland

Received 5 January 1984

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. K. Collan, M. A. Kokkala, and O. E. Toikka, “A New Mathematical Model for the Performance of Axial Magnetic Filters,” Magnetic Separation News, vol. 1, no. 3, pp. 151-165, 1984. doi:10.1155/1984/48016